Volume 15,Issue 3,1995 Table of Contents

Other Issues:  


(0, 1, … ,m - 2, m) Interpolation on the Zeros of xL(a)n-1(x)
  Shi Yingguang
  1995,15(3):319-328 [Abstract(2275)]  [View PDF]
Oscillation of Solutions for a Second Order Nonlinear Perturbed Differential Equations with Functional Arguments
  E.M. Elabbasy
  1995,15(3):329-336 [Abstract(1818)]  [View PDF]
Characterization of the Unitary Dilation of Matrices
  Zhan Xing zhi
  1995,15(3):337-340 [Abstract(1810)]  [View PDF]
A Note on Pseudo Primary Rings
  Dong Xuedong
  1995,15(3):341-344 [Abstract(1935)]  [View PDF]
Homogenous Relations among the Coordinates of a Decomposable Element in 2nd Completely Symmetric Tensor Space
  Zhu Zhongnan
  1995,15(3):345-349 [Abstract(1916)]  [View PDF]
Essential Subgroups of group
  W.B. Vasantha and Kandasamy
  1995,15(3):350-352 [Abstract(1627)]  [View PDF]
Coincidence Points and Common Fixed Points forCompatible Maps of Type (A) on Saks Spaces
  P.P. Murthy,B.K. Shartria and Y.J. Cho
  1995,15(3):353-361 [Abstract(1770)]  [View PDF]
The Proof of a Theorem in DC Problem
  Xia Zhonghang and Xia Zunquan
  1995,15(3):362 [Abstract(1676)]  [View PDF]
The Evaluation of Basic Hypergeometric Series (Ⅰ)
  Zhang Xiangde and Tao Changqi
  1995,15(3):363-365 [Abstract(2264)]  [View PDF]
A Note on Weakly Implicative Ideal
  Liu yonglin
  1995,15(3):366 [Abstract(1773)]  [View PDF]
On the Construction of Approximate Inertial Manifolds
  Wang Bixiang
  1995,15(3):367-368 [Abstract(1826)]  [View PDF]
Boundedness of Bochner-Riesz Means Operators at Critical Index of Hp Functions on Compact Lie Groups
  Yao Zuxi and Zheng Xuean
  1995,15(3):369-374 [Abstract(2131)]  [View PDF]
Schatten Class Hankel Operators on the Weighted Bergman Space of the Unit Ball
  Lu Shijin and Xu Xiamin
  1995,15(3):375-380 [Abstract(1869)]  [View PDF]
A 2-Periodic Lacunary Entire Interpolation Problem
  Hou Xiangqian
  1995,15(3):381-387 [Abstract(1800)]  [View PDF]
On the Estimation of Derivatives of Polynomials in L1 Space
  Sun Xiehua
  1995,15(3):388-390 [Abstract(1732)]  [View PDF]
A Property of Solutions of Doubly Degenerate Parabolic Equation
  Liang Xuexin and Liang Xiting
  1995,15(3):391-396 [Abstract(1681)]  [View PDF]
On Sigular Dirichlet Problems for Semilinear Elliptic Eqnation of Second Order(Ⅲ)
  Zhang Zhijun
  1995,15(3):397-402 [Abstract(1753)]  [View PDF]
The Existence of Solutions of Generalized Volterra Integral Equations
  Hu Shigeng and Hong Shihuang
  1995,15(3):403-409 [Abstract(2018)]  [View PDF]
A Homotopy Interior Point Method for Nonlinear Complementarity Problems
  Wang Yu
  1995,15(3):410 [Abstract(1610)]  [View PDF]
The Artin Radical of a Noetherian Module
  Chuai Jianjun
  1995,15(3):411-414 [Abstract(1795)]  [View PDF]
H*-Rational Modles and Right Smash Products
  Chen Huixiang
  1995,15(3):415-418 [Abstract(1824)]  [View PDF]
Convergence and Divergence Relation between GAOR Method and Jacobi Method
  Chen Hengxin
  1995,15(3):419-422 [Abstract(1801)]  [View PDF]
The OPtimal Factors of the AOR Method
  Jiang Meiqun
  1995,15(3):423-428 [Abstract(1750)]  [View PDF]
A Class of Inequalities Involving Two Simplices and Their Applications
  Su Huaming
  1995,15(3):429-435 [Abstract(1709)]  [View PDF]
  1995,15(3):436-438 [Abstract(1615)]  [View PDF]
The Moment Estimator for the Diabonal BL Time Series Model and Its Asymptotic Distribution
  Chen Jiaxin
  1995,15(3):439-443 [Abstract(2159)]  [View PDF]
  1995,15(3):444 [Abstract(1631)]  [View PDF]
Bayes Estimation on the Reliability of Normal-Normal Structural Series System
  Lu Fulong and Wei Yongde
  1995,15(3):445-449 [Abstract(1674)]  [View PDF]
L2-space Integral in the Mean Square
  Gong Zhaoren
  1995,15(3):450-454 [Abstract(1941)]  [View PDF]
A Formula of Solutiona For a Claass of Recurrence Relation of Variable Coefficients with Two Parameters
  Yu Chang′an
  1995,15(3):455-458 [Abstract(1881)]  [View PDF]
A Result on Hamiltonian Line Graph
  Liu Chunfeng and Zhao Lianchang
  1995,15(3):459-464 [Abstract(1804)]  [View PDF]
  1995,15(3):465-467 [Abstract(1547)]  [View PDF]
  1995,15(3):468 [Abstract(1666)]  [View PDF]
  1995,15(3):469-470 [Abstract(1601)]  [View PDF]
  1995,15(3):471-472 [Abstract(1728)]  [View PDF]
  1995,15(3):473-474 [Abstract(1580)]  [View PDF]
  1995,15(3):475-476 [Abstract(1624)]  [View PDF]